# SDR AU510001574

- Difficulty date: October 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE3312
- Propeller: Mcauly 4HFR34C652
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING SPAR INNER WEB CUTOUT CRACKED IN THREE PLACES.  THREE CRACKS WERE FOUND IN THE STARBOARD INNER WEB STRINGER 13 CUTOUT MEASURING 12.7MM (0.5IN), 3.175MM (0.125IN) AND 9.525MM (0.375IN).  FOUND DURING INSPECTION IAW AD/SWSA226/86.  SEE ATTACHMENTS FOR FURTHER INFORMATION AND DIAGRAMS.
